# SDR DALA2024091909202

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0561336) CORROSION STA 847-847+8 RBL 18.5 WL 156 ON AFT CARGO DOOR LOWER SILL INTERCOSTAL WEB. REMOVED AND REPLACED LOWER SILL INTERCOSTAL WEB IAW B737 SRM 51-40-02-0G AND DWG 146A8120 REV B.
